Format

Send to

Choose Destination
See comment in PubMed Commons below
Nihon Igaku Hoshasen Gakkai Zasshi. 1990 Mar 25;50(3):295-7.

[Delayed eruption caused by non-ionic contrast material injection].

[Article in Japanese]

Author information

  • 1Department of Radiology, Shakaihoken Kobe Central Hospital.

Abstract

An investigation was conducted into the adverse reactions, especially delayed reactions, of non-ionic contrast media. Out of a total number of 3,411 people treated, there were 45 cases (1.32%) in which adverse reactions were observed, and of these 45 cases, 14 cases (0.41% of the total number) showed delayed adverse reactions. Of the aforesaid 14 patients with delayed adverse reactions, all of them developed skin eruptions, but no seriously adverse effects were eventually observed.

PMID:
2345701
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center